# SDR SWAA2014020524860

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 35,800 hours, 23,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW SIP.
